MAUDE Adverse Event Report: ARTHREX, INC. DRIVER, T10 HEXALOBE, BEVELED FT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. DRIVER, T10 HEXALOBE, BEVELED FT; ORTHOPEDIC MANUAL SURG INSTR
Model Number DRIVER, T10 HEXALOBE, BEVELED FT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a minimally invasive chevron akin (mica) surgery the screw driver broke while inserting screw.They removed every piece of damaged instrument.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The reported event was confirmed.One unpacked driver ar-8741-40 with batch 1392312 was received for evaluation (see evaluation pictures 1 and 2).Visual evaluation of the received instrument showed a broken tip at the driver hex (see evaluation pictures 3, 4 and 5).The broken fragments have not been received with the device.The most likely cause(s) of this type of event include continually applying torque after the screw is fully seated, torquing when the implant is not properly aligned, and/or not fully seating the driver into the screw during tightening.

Brand Name
DRIVER, T10 HEXALOBE, BEVELED FT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23390314
Report Number1220246-2025-04826
Device Sequence Number9983677
Product Code LXH
UDI-Device Identifier00888867362635
UDI-Public(01)00888867362635(11)230329(10)1392312
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRIVER, T10 HEXALOBE, BEVELED FT
Device Catalogue NumberAR-8741-40
Device Lot Number1392312
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/29/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown